Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dirt bike accident, anxiety attacks, panic disorder, neck tightness, dizziness, rapid heart rate, taking Ativan

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
About 5 months ago i was in a dirt bike accident a ended up with a completely ruptured acl and fx tibial head a short time after i started getting "anxiety attacks" i dont recall hitting my head in the accident and since then they dx me with panic disorder is it possible i had or have a head injury my symptoms now are tightness on the sides of my neck dizzyness rapid heart rate and i am currently taking 2mg ativan and 5mg of lexapro a day n still having these problems
Posted Wed, 3 Oct 2012 in Brain and Spine
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The anxiety that you are having is less likely to be due to a delayed effect of a possible head injury during the accident and is more likely to be related to a good response in such cases which you can have in consultation with your psychiatrist.
Meanwhile stay connected to your family and friends and practice relaxation techniques like meditation, yoga, XXXXXXX breathing, etc.
This is usually a self limiting problem and the symptoms do subside after few months.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor